# SDR AALA201706219020

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 74,400 hours, 28,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED,  DURING CLIMBOUT FLIGHT ATTENDANT ADVISED OF A LOUD NOISE COMING FROM THE R1 DOOR.  UNEVENTFUL LANDING.  FOUND DOOR SAFETY STRAP STICKING OUT OF R1 DOOR.  SECURED THE STRAP IAW AMM 52-11-00-862-077.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
